Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain formal invariances in Boolean algebras


Author: Norbert Wiener
Journal: Trans. Amer. Math. Soc. 18 (1917), 65-72
MSC: Primary 03G05; Secondary 06E05
DOI: https://doi.org/10.1090/S0002-9947-1917-1501062-4
MathSciNet review: 1501062
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G05, 06E05

Retrieve articles in all journals with MSC: 03G05, 06E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501062-4
Article copyright: © Copyright 1917 American Mathematical Society